I started xulane as my first form of BC, because I was diagnosed with PCOS and only menstruated naturally once in almost two years. While tests were being performed I was given progesterone pills to incite a period, and I picked up my prescription for xulane towards the end of that period. The first time it happened, I was spotting to various degrees while on my third patch, finally having a full-blown period during my patch-free week. I chalked that up to starting at the wrong time, since the pharmacist told me I should start at the beginning of my period and I hadn't picked up the prescription until the end. This is my second month of xulane, and at first I thought I was just spotting, but I'm currently having an actual period while still on the patch... Does this happen to anybody else?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2013 • 3 answers
Posted 11 Sep 2014 • 2 answers
Posted 9 Nov 2014 • 1 answer
Xulane - I took my 2nd week patch off the change day but forgot to replace it and 24 hours when by.?
Posted 26 Jun 2015 • 2 answers
Posted 2 Aug 2015 • 0 answers